Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


terrible feelings
Aug 13, 2004

Hi i wrote to one of the doc's before cant remember whom,ive been poz for 14yrs neuropathy an lipo ive acquired,presently on kaeltra an trizivir,neurontin 2pills 3times daily,an prozac which i took everyday for 30days but then skipped days thinking it might be them which i still dont know,then ive switched from mscontin to methadone like 2months ago cause of the brutal anxiety,the first couple weeks were actualy my best days which doesnt make sence but i felt great had energy back,no anxiety,now i cant remember when this problem started was it before prozac or after ,whats been going on is i will all of a sudden feel completly drugged up,head becomes woozy an vision starts to blur,things double on me,driving becomes hell,my reflexes also become eradict or i will like almost fall into a heroin induced state where nodding happens,if im typing that becomes difficult to maintain the speed at which i normally do also notice my hands,fingers tremble,i will get dizzy,these feeling can last for hours then seem to go away yet i have had them happen whenever,also seems that reading or the computer may ignite this fuse,i wear glasses but this aint no eye problem i wish it was,also thought too high of a dose of methadone so i came down but still have it,its like i know something is wrong because i never had these problems ever,i dont know if something is wrong with prostrate or colon because maybe 13yrs ago i noticed i was getting sharp pains deep inside me,not cramps or gas cause i know what they are this is like a sharp sword an recently have noticed that when i move my bowels i get a super stinging,burning pain in my testicles,like deep inside of scrotum but that goes away usually by the time i have gotten up,now when i noticed the sharp pains not going to the bathroom but the other sharp pain which happen whenever my doctor told me i was too young to have this checked out so i dont know i also noticed that im no longer constipated which is uaually am wether its pain meds or methadone,my doc ordered a stool sample but i was unable to do it for its too much for me to handle ya know but im seeing her today to see what she says,i was thinking swapping the prozac which i think i read can give these symtoms then getting something for any anxiety attacks that may occur she had prescribed lorazapam which supposdly is for help with sleep but i dont really feel anything from them they are 1mg,anyway i know its a long question but im scared with this doped up feeling an must find the problem asap,any tests you can think of which may find answer thanks so much!!!!!!!!!!!!!!

Response from Dr. Conway

The way you write, it is quite clear that you are very anxious and disturbed about your problems. The first thing that strikes me is that you may be overmedicated with respect to your anxiety and pain meds. My first step would be to simplify those to a single medication for pain to be taken on a regular basis, and then something for anxiety or sleep to be taken once or twice a day, but only as needed. I would continue on your HIV medications (Trizivir and Kaletra) and be quite confident these are NOT the problem. I hope this helps.



Previous
Anemia?
Next
ALCAR study

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement